# SDR FDEA202009242304

- Difficulty date: September 24, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA004021
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, STATION 1741, X=0 FLOOR BEAM FOUND CRACK.   CENTER CARGO COMPARTMENT, STATION 1741, X=0 CRACK FLOOR BEAM REMOVED, PER SRM 51-31-01-0G.  FLOOR BEAM FABRICATED, PER DOUGLAS DRAWING AFA0040 REVISION V AND INSTALLED PER SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
